# SDR TRAX200600320

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP CRACKED AT RBL 9.0 (INBD) (MARKED) REMOVED AND REPLACED  CRACKED CLIP AT FS280 RBL 9.0 INBOARD IAW SRM 51-40-11. (CLOSED)
